# SDR LR7A04024

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Rib
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5511 FOUND LT ELEVATOR TRIM TAB WELL RIB CRACK AT HSS 87 & 97 DURING STRAP REMOVAL FOR REPLACEMENT.  RIB AT HS87 & 97 REPLACED IAW SMP583 CHP 51-60 & 51-70, HSS 87/HSS 97 LT.
